# SDR AALA201708109021

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 40,192 hours, 29,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER INBOARD FA JUMPSEAT IS INOPERATIVE. REPLACED FLASHLIGHT BATTERY.
